| Catalog Number |
368685 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were multiple medical device types reported to be involved.The information for the additional device type is as follows.D.2.B medical device type: jka.D.2.A common device name: tubes, vials, systems, serum separators, blood collection.E.1.Initial reporter facility name: (b)(6).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Report 3 of 4: it was reported that during collection of one patient using bd vacutainer® ultratouch¿ push button blood collection set with pah, a hole in the tubing resulted in sample leakage.No adverse impact was reported regarding the patient or user.